# SDR USAA2011041291456

- Difficulty date: March 29, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CEHCK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR 67 + 15, Y1155.  REPLACED FLOORBEAM AT FR 67 + 15", Y1155 IAW A320 SRM 51-72-11.
